# SDR USAA080001

- Difficulty date: August 8, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Fouled
- Location: Pax Slide
- Component: Slide
- Component part number: D31073101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON L/S CHECK, UNABLE TO READ R-2 EVACUATION SLIDE PERSSURE GAUGE.  GAUGE INDICATION NOT VISIBLE THROUGH VIEWER CUTOUT.  REPLACED R-2 SLIDE ASSY, AS PER MM 25-00.  (M)
